# SDR 2021FA0000357

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: General aviation
- Aircraft: N705KW
- Make and model: Boeing 767266
- Aircraft serial: 24339
- Aircraft time: 65,022 hours, 29,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX DISCOVERED DURING INSPECTION EXIT (04 EA) LENS BROKEN. MX REMOVED AND REPLACED (04 EA) LENS ON PAX CABIN EXIT. ALSO REMOVE AND REPLACED (02 EA) BASE IAW B767 AMM  33-51-01 PAGE 211-212. PERFORMED LAMP TEST IAW B767 AMM 33-51-01 PAGE 212. VERIFIED SATISFACTORY.
